MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11830
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Material Twisted/Bent (2981); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient tracking received a tracking form in the mail reporting a catheter revision due to a catheter kink.Later communication confirmed that the healthcare professional reported that a volume discrepancy of 6.4ml was found during the last refill.Prior refills were reportedly off by 4-6ml, and the patient had reported an increase of pain.During a dye study, mispositioning of the catheter was identified.The catheter tip was reportedly at t11 in the far lateral recess.Cause of the mispositioning and kink were reported to be unknown.Catheter was discarded.
 
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the catheter revision kit, verification of all final testing performed by/on the catheter revision kit, verification of sterilization, and packaging for subject catheter revision kit was performed.The review did not identify any non-conformances, issues or capas associated with catheter revision kit function.Device was discarded and not returned for additional evaluation and investigation.Office representative reported that the cause of the catheter kinking and catheter migration was unknown.Per the instructions for use of the device, catheter migration and catheter kinking are known possible risks of use of the device.Internal complaint number: (b)(4).

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key15695694
Report Number3010079947-2022-00171
Device Sequence Number7359617
Product Code LKK
UDI-Device Identifier00810335020105
UDI-Public(01)00810335020105(17)180416(10)22300
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2018
Device Model Number11830
Device Catalogue Number11830
Device Lot Number22300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Initial Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale